Ephedrine Question

  1. More Cowbell
    Yjyankee's Avatar
    Join Date
    Oct 2004
    Age
    42
    Posts
    421
    Rep Power
    334
    Level
    18
    Lv. Percent
    27.68%

    Question Ephedrine Question


    I've done the ECA stack a few times now, usually no longer than a 3 week span w/ close to 4-6 months in between the next run of it. When I do take it, I may only take one dose in the mornings, sometimes taking a 2nd dose right around lunch. I'm too sensative to the stuff, so I've never taken a 3rd afternoon/evening dose.

    Lately, for the past month or so, I've been experiencing a shortness of breath quite a bit. Last night was the worst. I don't feel anxious/nervous about anything, so I don't know what it could be. I'm an industrial firefighter, & last week we had a call that totally taxed my system. I was on breathing air & was unable to catch my breath.

    Is it possible that the times that I have taken the Ephedrine that now my body has somewhat of a dependancy on it? This board has some very smart people, so I thought I'd check here before I actually go check w/ a Dr.

  2. Board Moderator
    Unbreakable
    David Dunn's Avatar
    Join Date
    Mar 2003
    Age
    49
    Posts
    11,758
    Rep Power
    1025611

    Is this an OTC ECA or a homemade stack? Ingredients?
  3. More Cowbell
    Yjyankee's Avatar
    Join Date
    Oct 2004
    Age
    42
    Posts
    421
    Rep Power
    334
    Level
    18
    Lv. Percent
    27.68%

    Vasopro Ephedrine - 25mg

    SCI Caffiene - 200mg

    Walgreens Aspirin. - 300mg
    •   
       

  4. Board Moderator
    Unbreakable
    David Dunn's Avatar
    Join Date
    Mar 2003
    Age
    49
    Posts
    11,758
    Rep Power
    1025611

    The Vasopro is as follows: Ephedrine HCL 25mg/200mg Guaifenesin. It is actually a bronchial dialator (E-hcl) and an expectorant (Guaifenesin). This may be contributing to the symptoms you have discribe. I believe that while on, it may make you somewhat more efficient in the process of oxygen utilization and less so when not on. This is purely speculation.

    BTW: Drop the aspirin...it is outdated science and the only impact is to your stomach, negatively...JMO
  5. More Cowbell
    Yjyankee's Avatar
    Join Date
    Oct 2004
    Age
    42
    Posts
    421
    Rep Power
    334
    Level
    18
    Lv. Percent
    27.68%

    I'd like to think I could just get more of the Vasopro & maintain, but I definitely don't want to make myself dependent upon it. But, at the same time, I'd like to try another shot at it (minus the aspirin, thanks for the info) & see what happens on the 1st week.

    I just find it hard to belive that I've become like this due to a couple of very short cycles of the stuff...
  

  
 

Similar Forum Threads

  1. unusual bronkaid/ephedrine question
    By dsohei in forum Supplements
    Replies: 17
    Last Post: 11-14-2014, 12:55 PM
  2. Ephedrine question
    By Bigman1292 in forum Supplements
    Replies: 2
    Last Post: 08-03-2014, 08:27 PM
  3. a question about ephedrine
    By p_zub in forum Supplements
    Replies: 13
    Last Post: 06-27-2013, 12:59 PM
  4. Ephedrine question
    By bigrobbierob in forum Weight Loss
    Replies: 8
    Last Post: 02-18-2010, 01:00 PM
  5. Newbie question: How do you feel on ephedrine?
    By Moyer in forum Supplements
    Replies: 8
    Last Post: 04-05-2004, 07:10 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in